# SDR 2006UALA01519

- Difficulty date: August 1, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 29,520 hours, 8,157 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 343N3301
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FUEL TANK TRANSFERRED INTO CENTER TANK.   SUPPLEMENTAL DATA UPDATE WITH 10,000 LBS IN THE WING TANKS W-CTR TANK PUMPS OFF, ABOUT 600 LBS TRANSFERED L WING TO CNTR TANK, PUMPS WERE OFF FOR AT LEAST AN HOUR.  WING TANKS ABOUT 10K WHEN TRANSFER OCCURRED.  DURING PRESSURE CK FOUND THREE WAY COUPLING ASSY LEAKING AT THE RATE OF 200 LB PER HR.  LOCATED NEXT TO LT DEFUEL VLV HOUSING BODY FEED LINE.  REPLACED FUEL FEED PUMP.  REPLACED 3 O-RING PACKING OF FUEL LINE COUPLING AND CHECKED FOR UNWANTED FUEL TRANSFER; OPS CHECK GOOD.
